# SDR USAA2008121692237

- Difficulty date: December 14, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 51,530 hours, 34,721 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK IN CAPTAINS WINDSHIELD CUTOUT, UPPER AFT IN RADIUS, BS 231.25, S9L.  REPAIRED CAPTAINS WINDSHIELD CUTOUT, UPPER AFT IN RADIUS, BS 231.25, S9L IAW B737 SRM 53-10-01 REPAIR 10.
